# SDR UALA2012101105793

- Difficulty date: October 10, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 73,570 hours, 27,804 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HIGH PITCH SQUEAL FIRST OFFICER SLIDING WINDOW TOP,  ADJUSTED UPPER REAR STOP AND PRESSURIZED AIRCRAFT, NO SQUEAL NOTED.
